# SDR CHQA200900050

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N839RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145724
- Aircraft time: 12,741 hours, 12,532 cycles
- Engine: Allsn AE3007A
- Engine time: 13,431 hours, 11,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17651
- Condition: Discharged
- Location: Cabin
- Part time: 25,561 hours, 21,493 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 1 EMERGENCY LIGHT BATTERY WAS FOUND TO BE INOPERATIVE.  THE NR 1 BATTERY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
